# SDR AWXA200401192

- Difficulty date: October 23, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 57,792 hours, 40,435 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 3404302
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - EEL - DURING C-18 CHECK, FOUND THE EMERGENCY ESCAPE PATH LIGHT HARNESS DAMAGED IN SEVERAL LOCATIONS THROUGH OUT CABIN BETWEEN BS 340 AND BS 947.  MAINTENANCE REPAIRED DAMAGE ON EMERGENCY ESCAPE PATH LIGHT HARNESS; OPERATIONAL CHECK WAS GOOD.
